# SDR AALA202109277863

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A300*
- Aircraft serial: 6723
- Aircraft time: 18,675 hours, 7,040 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT 2L ECAM MESSAGE 5 TIMES ON TAXI OUT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
